Benylin 4 flu - 24 Tablets


Price:
Sale price£6.99
Order before 3pm for same-day dispatch!

Description

Benylin 4 Tablets are formulated to provide relief from symptoms associated with flu and colds. This contains a combination of active ingredients that target various symptoms, including nasal congestion, fever, aches, and pains.

Usage Instructions:

  • For oral use only.
  • Do not take more than the stated dose shown below. 
  • Children under 10 years This medicine is not recommended for children under 10 years old. 

Adults and children aged 16 years and over:

Take two tablets up to 4 times a day 

Children 10 – 15 years:

Take one tablet, up to 4 times a day

  • Leave at least 4 hours between doses. 
  • Do not take it more than 4 times a day. 
  • If symptoms persist or worsen, stop use and talk to your doctor or pharmacist. 
  • Do not give to a child under 16 years of age for more than 5 days without consulting your doctor.

Ingredients:

Active ingredients: 500 mg Paracetamol, 22.5 mg Pseudoephedrine hydrochloride, 12.5 mg Diphenhydramine hydrochloride. Other ingredients are: Microcrystalline cellulose, pregelatinised maize starch, povidone, crospovidone, macrogol 6000, croscarmellose sodium, stearic acid, magnesium stearate, hypromellose, titanium dioxide (E171), quinoline yellow (E104), quinoline yellow lake, sunset yellow (E110) and talc. 

Warnings:

Do not take this if: 

  • If you are taking any other cough and cold medicines or medicines containing paracetamol. 
  • If you have ever had a bad reaction to paracetamol, pseudoephedrine or diphenhydramine or any of the other ingredients in this medicine (listed in section 6). 
  • If you have heart disease or high blood pressure. 
  • If you have diabetes. 
  • If you have an overactive thyroid gland. 
  • If you have pheochromocytoma (rare tumor which affects your heart rate and blood pressure). 
  • If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs) or Reversible Inhibitors of Monoamine Oxidase (RIMAs). 
  • If you are taking stimulants or appetite suppressants and drugs used to treat congestion and asthma (sympathomimetic drugs). 
  • If you are using any other medicines containing diphenhydramine, including those used on large areas of the skin. 
  • If you have glaucoma (increased pressure in the eye). 
  • If you are taking beta blockers (used to treat high blood pressure). 
  • For a child under 10 years of age. 
  • If you have severe kidney problems. 

Pregnancy and breastfeeding:

If you are pregnant, or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

Please refer to the patient information leaflet for further advice and guidance before using this medicine.

PIL Link:

https://www.medicines.org.uk/emc/files/pil.1480.pdf

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Maestro Mastercard PayPal Shop Pay Union Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.